Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Drton, Mathias; Han, Fang; Shi, Hongjian 
Titel:
High-dimensional consistent independence testing with maxima of rank correlations 
Abstract:
Testing mutual independence for high-dimensional observations is a fundamental statistical challenge. Popular tests based on linear and simple rank correlations are known to be incapable of detecting nonlinear, nonmonotone relationships, calling for methods that can account for such dependences. To address this challenge, we propose a family of tests that are constructed using maxima of pairwise rank correlations that permit consistent assessment of pairwise independence. Built upon a newly deve...    »
 
Stichworte:
Degenerate U-statistics, extreme value distribution, independence test, maximum-type test, rank statistics, rate-optimality 
Dewey Dezimalklassifikation:
510 Mathematik 
Zeitschriftentitel:
Annals of Statistics 
Jahr:
2020 
Band / Volume:
48 
Jahr / Monat:
2020-12 
Quartal:
4. Quartal 
Monat:
Dec 
Heft / Issue:
Seitenangaben Beitrag:
3206-3227 
Sprache:
en 
Volltext / DOI:
Verlag / Institution:
Institute of Mathematical Statistics 
E-ISSN:
0090-5364 
Hinweise:
First available in Project Euclid: 11 December 2020 
Publikationsdatum:
01.12.2020 
Semester:
WS 20-21 
TUM Einrichtung:
Lehrstuhl für Mathematische Statistik 
Format:
Text